Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the asymptotic behavior of solutions of the wave equations


Author: A. R. Brodsky
Journal: Proc. Amer. Math. Soc. 18 (1967), 207-208
MSC: Primary 35.76
DOI: https://doi.org/10.1090/S0002-9939-1967-0212417-X
MathSciNet review: 0212417
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. R. Brodsky, The existence of wave operators for nonlinear equations, Pacific J. Math. 19 (1966), 1–12. MR 0203214
  • [2] -, An estimate for spherical means and some applications, Abstract 619-175, Notices Amer. Math. Soc. 12 (1965), 109.
  • [3] Irving Segal, La dispersion pour les équations non linéaires relativistes aux dérivées partielles, C. R. Acad. Sci. Paris 261 (1965), 5323–5326 (French). MR 0189552
  • [4] -, Mathematical theory of dispersion, (to appear).
  • [5] Walter Strauss, La décroissance asymptotique des solutions des équations d’onde non linéaires, C. R. Acad. Sci. Paris 256 (1963), 2749–2750 (French). MR 0151711

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.76

Retrieve articles in all journals with MSC: 35.76


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212417-X
Article copyright: © Copyright 1967 American Mathematical Society